# SDR SWIA20241108907

- Difficulty date: September 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS333.00 BETWEEN STGR 1R-2R CRACKED CAMP 28807442     (C-CHECK RO 11/6/2024)    COMPLIED WITH ALL STEPS 1-20. REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS AT FS333- STGR1R - STGR2R REF REO 670-53-21-2457 REV -A DATE 2024-09-25. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
